My Head is Spinning

This is just a quick note to report on a medication change. I take gabapentin as a mood stabilizer. The dose I was taking in the morning was making me very light-headed, so the nurse and I decided to reduce it. The result is mania. My mind is racing, and it’s not pleasant at all. I can’t focus. I can’t carry on a conversation. It’s horrid.

Well, I called the nurse practitioner, and we’ve decided to try increasing the dose I take at night to see if that will alleviate the mania while not adding to the light-headed-ness in the mornings.

Fingers crossed.

Advertisements

2 thoughts on “My Head is Spinning

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s